# SDR FDEA201210123607

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,022 hours, 20,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTREMELY HARD TO CLOSE AND ARM. COVER OVER  SLIDE IS LOOSE. FOUND L1 SLIDE COVER NOT PROPERLY LATCHED AT TOP LEFT ATTACHMENT. PROPERLY INSTALLED COVER ASSY IAW AMM CH 52-11-02-4.  DOOR OPERATES AND  ARMS/DISARMS PROPERLY.  OK TO CONTINUE.
